PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

Are you one of the authors of this manuscript?
No. of Copies
 
(minmum 25 copies)

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country
Tax/Customs info
(e.g. 'CPF/CNPJ', 'RUT','EORI', or 'NPWP')

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
Journal of Mathematics
Volume
2021
Article Title
The Family of Multiparameter Quaternary Subdivision Schemes
List of Authors
  • Ghulam Mustafa(ORCID ID: https://orcid.org/0000-0002-0441-8485)
  • Muhammad Asghar(ORCID ID: https://orcid.org/0000-0002-0194-5757)
  • Shafqat Ali(ORCID ID: https://orcid.org/0000-0002-7233-2229)
  • Arzoo Qamar(ORCID ID: https://orcid.org/0000-0002-9055-196X)
Article ID
4732464
Article Type
Research Article
No. of Pages
12 Pages
Corresponding Author
Jia-Bao Liu
Additional Authors

Invoice Details

Invoice Issue Date
24 February 2024
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$